# SDR QXEA0200042

- Difficulty date: January 3, 2002
- Submitted: January 23, 2002
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 10,006 hours, 14,020 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 1 ENGINE FIREWALL CRACKED .25 INCH ABOVE FIRE LOOP SUPPORT BRACKET.  REPAIRED IAW DHC-8 RD 8-54-611.
